# SDR DL72W960511

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Lt Exterior
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXTERIOR FWD EMERG ESCAPE PATH ILLUMINATION LIGHT INOPERATIVE.  REPLACED BOTH BULBS - NO HELP.  REPLACED BATTERY PACK - OPERATION NOW NORMAL.
